# SDR MASA200800010

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002C10
- Aircraft serial: 7264
- Aircraft time: 25,344 hours, 19,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 9324131501
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2864 PHX - ONE FWD FLOOR PATH LIGHTING COVER BROKEN.  REPLACED COVER.
